# SDR UPS01236438

- Difficulty date: July 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6518915212
- Condition: Damaged
- Location: Bs320 Str22r To
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DAMAGED AT BS 320 STR22R STR27R (HOLES DAMAGED)     FRAME REPLACED IAW SRM 51-30-02 AND DRWG 65-18420
